skin-hair-icon
Jock itch, weight gain and tiredness
I am having jock itch from the last 2-3 years I have consult so many doctors everyone recommends to use panderm or dermikem or flucanazole and some tablets or capsules. They are effective till i use them after i leave problem again arises My inner thighs skin become so thin n very itchy If i use those creams then its okay bt after dat again all those symptoms arises I put some extra weight also and my face become very fluffy like its swollen i am getting stretching marks on other parts of the body like on shoulders and on knee And now i feel very tired and weak What should i do now i am in very big trouble Plzzz help me get out of this.
284 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

You may be suffering from tinea cruris which is fungal infection of the inner thighs and genital area. It can be treated by taking four to six weeks of anti fungal treatment which includes tablets along with creams. Do not use soap over that area. Mistreatment with over the counter Steroid containing creams like dermikem, panderm, quadriderm, dermi 5, candid b etc lead to repeated case of recurrence and also side effects due to application. Do not use steroid containing combination creams. Please contact me using online consult option with photos for detailed prescription. Fluconazole doesnt work these days.
Answered
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.